Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Hausdorff open continuous images of Hausdorff paracompact $ p$-spaces


Author: H. H. Wicke
Journal: Proc. Amer. Math. Soc. 22 (1969), 136-140
MSC: Primary 54.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0243480-X
MathSciNet review: 0243480
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Aleksandrov (=P. S. Alexandroff), On certain results in the theory of topological spaces obtained in the last twenty-five years, Uspehi Mat. Nauk 15 (1960), No. 2(92), 25-95=Russian Math. Surveys 15 (1960), No. 2, 23-83. MR 0119181 (22:9947)
  • [2] P. S. Aleksandrov and P. S. Uryson (=P. S. Urysohn), Mémoire sur les espaces topologiques compacts, Verh. Nederl. Akad. Wetensch. Afd. Natuurk. Sect. I 14, No. 1 (1929), 1-96.
  • [3] A. V. Arhangel'skii, On a class of spaces containing all metric and all locally bicompact spaces, Mat. Sb. 67 (1965), 55-85. (Russian) MR 0190889 (32:8299)
  • [4] -, Bicompact sets and the topology of spaces, Trudy Moskov. Mat. Obšč. 13 (1965), 3-55=Trans. Moscow Math. Soc. 1965, 1-62. MR 0195046 (33:3251)
  • [5] -, Mappings and spaces, Uspehi Mat. Nauk. 21 (1966), No. 4(130), 133-184=Russian Math. Surveys 21 (1966), No. 4, 115-162. MR 0227950 (37:3534)
  • [6] F. Hausdorff, Mengenlehre, 3rd ed., Gruyter, Berlin-Leipzig, 1935.
  • [7] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [8] V. I. Ponomarev, Axioms of countability and continuous mappings, Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phys. 8 (1960), 127-133. (Russian) MR 0116314 (22:7109)
  • [9] -, Properties of topological spaces preserved under multivalued continuous mappings, Mat. Sb. 51(93) (1960), 515-537; English transl., Amer. Math. Soc. Transl. (2)38 (1964), 119-140.
  • [10] J. M. Worrell, Jr. and H. H. Wicke, Concerning a class of completely regular spaces described by Arhangel'skii, Notices Amer. Math. Soc. 15 (1968), 352.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243480-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society